MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL EXPRSEW III AC+ RTN PLATE 5PK; SUTURE/NEEDLE PASSER, SINGLE-USE

MEDOS INTERNATIONAL SARL EXPRSEW III AC+ RTN PLATE 5PK; SUTURE/NEEDLE PASSER, SINGLE-USE
Model Number 288234
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the affiliate in (b)(6) that during a shoulder repair procedure on an unknown date, it was observed that the retention plate on the exprsew iii ac+ rtn plate device was not removed after the end of the surgery.According to the report, a second plate was put on top for a new surgery as the plate fell inside the patient.It was reported that although fragments were generated and were not removed, the procedure was completed successfully.It was reported that an x-ray was performed after the surgery on the patient.It was reported that the patient was scheduled to have a second surgery to remove the plate.The status of the patient post-surgery was unknown.No additional information was provided.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: udi:(b)(6).The lot was unknown.The lot number was unknown; therefore, the expiration date, manufacturing site name, and device manufacture date were unknown.Investigation summary: the complaint device was not returned after multiple attempts for device return, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.Given that lot number was not provided, the manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.Should the device ever be received back in the future, this complaint file will be reopened at that time and an evaluation will be performed and documented.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent to which this complaint is observed in the field.Device history lot: no lot numbers were supplied which precludes conducting a dhr review or a lot-specific search in the complaints handling system.

Brand Name
EXPRSEW III AC+ RTN PLATE 5PK
Common Device Name
SUTURE/NEEDLE PASSER, SINGLE-USE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer Contact
kara ditty-bovard
chemin-blanc 38
le locle CH-24-00
SZ   CH-2400
6013142063
MDR Report Key13660232
Report Number1221934-2022-00700
Device Sequence Number13939312
Product Code LXH
UDI-Device Identifier10886705027118
UDI-Public10886705027118
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number288234
Device Catalogue Number288234
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2022
Initial Report FDA Received Date03/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown